Incremental Parsing with Adjoining Operation

Yoshihide KATO  Shigeki MATSUBARA  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E92-D    No.12    pp.2306-2312
Publication Date: 2009/12/01
Online ISSN: 1745-1361
DOI: 10.1587/transinf.E92.D.2306
Print ISSN: 0916-8532
Type of Manuscript: Special Section PAPER (Special Section on Natural Language Processing and its Applications)
Category: Morphological/Syntactic Analysis
Keyword: 
incremental parsing,  tree adjoining grammar,  probabilistic parsing,  Penn Treebank,  real-time spoken language processing system,  

Full Text: PDF(378.7KB)>>
Buy this Article



Summary: 
This paper describes an incremental parser based on an adjoining operation. By using the operation, we can avoid the problem of infinite local ambiguity. This paper further proposes a restricted version of the adjoining operation, which preserves lexical dependencies of partial parse trees. Our experimental results showed that the restriction enhances the accuracy of the incremental parsing.


open access publishing via